| Model Number |
00896 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the manufacturing lot history record was unable to be carried out as no lot was provided.
Event or Problem Description
It was reported that during a procedure an aristotle 24 guidewire broke inside of a penumbra velocity catheter.The physician noted the patient had unfavorable anatomy and it was difficult to access.While navigating past the basilar artery there was a moment when they could no longer see forward movement of the wire and noticed the distal end was broken.The distal portion of the guidewire was retained with the catheter and the full system was removed from the patient.There was no patient injury as a result of the device malfunction.